Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 271, NWS Fort Worth, TX

May 11, 2011Montague County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 1:25 PM CDT for Montague County, Texas. It was in force for 69 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 1:25 PM CDT (18:25 UTC)
Expired
May 11, 2011, 2:34 PM CDT
In force
69 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Montague County, TX

The radar

The Altus AFB radar (KFDR), 127 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 1:55 PM CDTTSTM WND DMG6 Ene Sunset, TXA 30'X15' POST BARN WAS DESTROYED WITH THE DEBRIS SCATTERED APPROXIMATELY 1/4 MILE TO THE NORTHEAST. THE POSTS OF THE BARN WERE RIPPED OUT OF THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:21 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WUUS54 KFWD 111825
SVRFWD
TXC337-111945-
/O.NEW.KFWD.SV.W.0271.110511T1825Z-110511T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
125 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 245 PM CDT

* AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES SOUTH OF BOWIE...AND MOVING NORTH AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOWIE AROUND 145 PM
  FORESTBURG AROUND 150 PM
  STONEBURG AROUND 155 PM
  NOCONA AND ST. JO AROUND 210 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3399 9763 3395 9758 3391 9759 3392 9749
      3344 9749 3344 9798 3388 9798 3388 9794
      3385 9788 3386 9783 3390 9779 3389 9778
      3392 9778 3393 9773 3399 9768
TIME...MOT...LOC 1825Z 201DEG 33KT 3338 9784

$$
3 follow-up statements
164 
WWUS54 KFWD 111905
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT WED MAY 11 2011

TXC337-111945-
/O.CON.KFWD.SV.W.0271.000000T0000Z-110511T1945Z/
MONTAGUE TX-
205 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR MONTAGUE COUNTY...

AT 205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF BOWIE...MOVING NORTH AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NOCONA AND ST. JO AROUND 220 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH TEXAS.

&&

LAT...LON 3399 9763 3395 9758 3391 9759 3392 9749
      3344 9749 3344 9798 3388 9798 3388 9794
      3385 9788 3386 9783 3390 9779 3389 9778
      3392 9778 3393 9773 3399 9768
TIME...MOT...LOC 1905Z 201DEG 33KT 3363 9772

$$


DUNN
645 
WWUS54 KFWD 111927
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 PM CDT WED MAY 11 2011

TXC337-111945-
/O.CON.KFWD.SV.W.0271.000000T0000Z-110511T1945Z/
MONTAGUE TX-
227 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN MONTAGUE COUNTY...

AT 227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 8 MILES EAST OF NOCONA...MOVING NORTH
AT 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH TEXAS.

&&

LAT...LON 3399 9763 3395 9758 3391 9759 3392 9749
      3363 9749 3374 9773 3382 9786 3390 9779
      3389 9778 3392 9778 3393 9773 3399 9768
TIME...MOT...LOC 1927Z 201DEG 33KT 3384 9758

$$


DUNN
474 
WWUS54 KFWD 111934
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT WED MAY 11 2011

TXC337-111944-
/O.CAN.KFWD.SV.W.0271.000000T0000Z-110511T1945Z/
MONTAGUE TX-
234 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTAGUE COUNTY
IS CANCELLED...

RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE 
FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH TEXAS.

LAT...LON 3399 9763 3395 9758 3391 9759 3392 9749
      3363 9749 3374 9773 3382 9786 3390 9779
      3389 9778 3392 9778 3393 9773 3399 9768
TIME...MOT...LOC 1934Z 201DEG 33KT 3390 9755

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:56 PM CDT, 29 minutes earlier.

Area forecast discussion, May 11, 12:56 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1256 PM CDT WED MAY 11 2011

.AVIATION...
SCATTERED THUNDERSTORMS HAVE ALREADY MOVED INTO THE METROPLEX.
THE MAIN LINE OF STRONG TO SEVERE STORMS WILL APPROACH THE
WESTERN TAF SITES...KAFW AND KFTW...BETWEEN 19-1930Z...KDFW AROUND
20Z...AND KDAL BY 21Z. THE STORMS WILL LIKELY AFFECT KACT 21-22Z.
THESE STORMS WILL HAVE THE POTENTIAL FOR HAIL AND WIND GUSTS OVER
40 KNOTS. MOST OF THE STORMS WILL MOVE EAST OF THE METROPLEX TAF
SITES BY 23Z... AND WACO AROUND 00Z. LOW CLOUDS WILL SPREAD NORTH
TONIGHT... BRINGING MVFR CEILINGS INTO THE WACO AREA BY 05Z...AND
INTO THE METROPLEX BY 06Z. THESE CEILINGS WILL HANG AROUND THROUGH
MOST OF THURSDAY MORNING...WITH VFR CONDITIONS EXPECTED AFTER
17-18Z. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
OVERNIGHT INTO THURSDAY MORNING IN THE METROPLEX AND WACO...BUT
CHANCES ARE LOW ENOUGH NOT TO MENTION AT THIS TIME.

58

&&

.UPDATE...
SEVERE THUNDERSTORM WATCH NOW IN EFFECT UNTIL 6 PM CDT ALONG AND
WEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO BONHAM.

DRYLINE NOW EXTENDS THROUGH EASTERN PORTIONS OF AMA/LUB/MAF COUNTY
WARNING AREAS. A SECONDARY BOUNDARY IN ADVANCE OF THE DRYLINE IS
PUSHING THROUGH SJT CWA...ALONG WHICH SEVERE THUNDERSTORMS HAVE
DEVELOPED. DRY ADVECTION BEHIND THE LINE SHOULD EFFECTIVELY BULGE
THE DRYLINE EASTWARD TO NEAR WESTERN EDGE OF FWD CWA BY MID
AFTERNOON. AHEAD OF THE SEVERE CONVECTION...50-KT JET AT 850MB IS
FEEDING HIGH THETA-E AIR ABOVE THE CAP...BENEATH STEEP MID-LEVEL
LAPSE RATES. AS A RESULT...NON-SEVERE ELEVATED CONVECTION HAS
DEVELOPED IN AREAS WEST OF I-35. PERSISTENT STRATUS IS LIMITING
SURFACE HEATING...AND LARGE-SCALE LIFT IS TOO FAR REMOVED TO
EFFECTIVELY LIFT/ERODE SIZABLE CIN THIS EARLY IN THE DAY.
NONETHELESS...THE CONVECTION SHOULD STILL BE ABLE TO INGEST
SURFACE PARCELS DURING THE AFTERNOON...ALLOWING AMPLE BOUNDARY
LAYER INSTABILITY TO BE REALIZED. THE WATCH IMPLIES SEVERE
THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY
THREATS...BUT THE TORNADO THREAT REMAINS NON-ZERO.

HAVE REDUCED HIGH TEMPERATURES SIGNIFICANTLY...OWING TO CLOUD
COVER AND ANTICIPATED PRECIPITATION. POPS HAVE ALSO BEEN INCREASED
TO LIKELY ACROSS MUCH OF CWA. UPDATED PRODUCTS ARE BEING SENT NOW.

25

&&

.PREV DISCUSSION... /ISSUED 257 AM CDT WED MAY 11 2011/
NORTH TEXAS STILL ON TRACK FOR SHOWERS AND THUNDERSTORMS TODAY AS
DRY LINE PUSHES INTO WESTERN COUNTIES AND UPPER DISTURBANCE
ROTATES AROUND THE UPPER LOW. SEVERE WEATHER IS STILL A
POSSIBILITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...BUT TORNADOES ARE A LOW PROBABILITY AS WELL. TORNADO
PARAMETERS APPEAR MUCH BETTER IN OKLAHOMA/KANSAS CLOSER TO THE
UPPER LOW. STORM CHANCES CONTINUE THROUGH FRIDAY MORNING AS COLD
FRONT PUSHES INTO NORTHWESTERN THIRD OF AREA
THURSDAY...STALLS FOR A WHILE...THEN PUSHES ON THROUGH SOUTHEASTERN
COUNTIES BY FRIDAY AFTERNOON.

HAVE REMOVED POPS FOR WEEKEND AS ATMOSPHERE APPEARS TOO DRY TO
SUPPORT PRECIP. DRY NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH
TUESDAY...AND GUIDANCE HAS COOLED DOWN THE WEEKEND THROUGH NEXT
TUESDAY QUITE A BIT. MY HIGH TEMPERATURES REMAIN ABOVE GUIDANCE
SINCE THIS COOL DOWN MAY BE OVERDONE RIGHT NOW...BUT THEY ARE
COOLER THAN THE PREVIOUS FORECAST. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80  69  86  63  78 /  70  30  20  20   5
WACO, TX              84  72  91  64  84 /  50  30  30  20   5
PARIS, TX             82  67  82  62  76 /  60  40  30  20  10
DENTON, TX            79  66  86  59  75 /  70  30  20  20   5
MCKINNEY, TX          80  66  85  62  76 /  70  30  20  20   5
DALLAS, TX            81  70  88  63  79 /  70  30  20  20   5
TERRELL, TX           83  71  87  64  80 /  60  40  20  20   5
CORSICANA, TX         88  72  90  66  84 /  50  40  30  20  10
TEMPLE, TX            84  73  91  65  86 /  50  30  30  30  10
MINERAL WELLS, TX     84  63  89  59  78 /  70  30  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/25
Hazardous weather outlook, May 11, 3:35 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
335 AM CDT WED MAY 11 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
335 AM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY
AND TONIGHT. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS...ESPECIALLY THIS AFTERNOON AND EVENING. ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST
CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND
DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM
CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THURSDAY NIGHT WITH
THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS...
ESPECIALLY THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 11, 11:08 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 AM CDT WED MAY 11 2011

TXZ115-129-111700-
EASTLAND TX-STEPHENS TX-
1108 AM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY
  SOUTHERN STEPHENS COUNTY

AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL CENTERED 16 MILES
SOUTHWEST OF CISCO...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE
CISCO...EASTLAND...RANGER...RISING STAR AND GUNSIGHT.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PARTS OF EASTLAND AND STEPHENS COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3265 9910 3263 9860 3233 9866 3209 9890
      3207 9893 3209 9913
TIME...MOT...LOC 1607Z 249DEG 35KT 3229 9918
Special weather statement, May 11, 12:17 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1217 PM CDT WED MAY 11 2011

TXZ100-101-111745-
JACK TX-YOUNG TX-
1217 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN JACK COUNTY
  EASTERN YOUNG COUNTY

AT 1217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
OLNEY TO 8 MILES SOUTH OF GRAHAM...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAHAM...
JACKSBORO AND OLNEY.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3340 9879 3340 9843 3342 9843 3346 9814
      3303 9815 3297 9880
TIME...MOT...LOC 1717Z 269DEG 35KT 3339 9868 3298 9857
Local storm report, May 11, 12:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             1 SW POSSUM KINGDOM LAKE 32.89N  98.51W
05/11/2011  E1.00 INCH       PALO PINTO         TX   PUBLIC

            QUARTER SIZE HAIL REPORTED ON THE SOUTHWEST SIDE OF
            POSSUM KINGDOM LAKE
Local storm report, May 11, 12:53 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND GST     1 SW POSSUM KINGDOM LAKE 32.89N  98.51W
05/11/2011  E65 MPH          PALO PINTO         TX   PUBLIC

            WIND GUSTS ESTIMATED BETWEEN 60 AND 70 MPH ON THE
            SOUTHWEST SIDE OF POSSUM KINGDOM LAKE
Local storm report, May 11, 1:02 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 PM CDT WED MAY 11 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     10 N STEPHENVILLE       32.37N  98.20W
05/11/2011                   ERATH              TX   AMATEUR RADIO

            REPORT OF CARS BLOWN OFF THE ROAD 10 MI N OF
            STEPHENVILLE ON HWY 108
Special weather statement, May 11, 1:19 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT WED MAY 11 2011

TXZ102-103-118-119-133-134-111845-
DALLAS TX-DENTON TX-ELLIS TX-JOHNSON TX-TARRANT TX-WISE TX-
119 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN DALLAS COUNTY
  DENTON COUNTY
  WESTERN ELLIS COUNTY
  JOHNSON COUNTY
  TARRANT COUNTY
  EASTERN WISE COUNTY

THE THREAT FOR DAMAGING WINDS WILL INCREASE IN THE GREATER
DALLAS-FORT WORTH AREA AND ALONG THE I-35 CORRIDOR BETWEEN DENTON
AND CLEBURNE BETWEEN 145 PM AND 3 PM.

AT 116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
WEST OF BRIDGEPORT TO 13 MILES SOUTHWEST OF GRANBURY...MOVING EAST
AT 40 MPH. ON THE PRESENT COURSE...THESE STORMS WILL ENTER THE
INTERSTATE 35 CORRIDOR INCLUDING THE DALLAS FORT WORTH METROPLEX
AFTER 145 PM. DAMAGING WINDS IN EXCESS OF 65 MPH CAN BE EXPECTED AND
WARNINGS WILL LIKELY BE NEEDED AS THESE STORMS APPROACH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3341 9687 3299 9685 3299 9683 3221 9678
      3221 9705 3227 9710 3221 9734 3220 9753
      3342 9754
TIME...MOT...LOC 1816Z 270DEG 34KT 3323 9786 3229 9787

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:15 PM CDTSpecial Weather StatementFWDJohnson, Tarrant30 min
May 10, 8:59 PM CDTSpecial Weather StatementFWDDenton, Tarrant61 min
May 10, 9:18 PM CDTSpecial Weather StatementFWDGrayson27 min
May 10, 9:40 PM CDTSpecial Weather StatementFWDGrayson35 min
May 10, 10:18 PM CDTSpecial Weather StatementFWDGrayson27 min
May 11, 11:08 AM CDTSpecial Weather StatementFWDEastland52 min
May 11, 11:43 AM CDTSevere Thunderstorm WarningFWDEastland62 min
May 11, 11:53 AM CDTSevere Thunderstorm WarningFWDStephens52 min
May 11, 12:10 PM CDTSevere Thunderstorm WarningFWDPalo Pinto65 min
May 11, 12:14 PM CDTSevere Thunderstorm WarningFWDComanche61 min
May 11, 12:17 PM CDTSpecial Weather StatementFWDJack, Young28 min
May 11, 12:22 PM CDTSevere Thunderstorm WarningFWDErath53 min
May 11, 12:28 PM CDTSevere Thunderstorm WarningFWDJack, Young62 min
May 11, 12:51 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker54 min
May 11, 12:58 PM CDTSevere Thunderstorm WarningFWDErath, Hood62 min
May 11, 12:58 PM CDTSevere Thunderstorm WarningFWDJack, Wise62 min
May 11, 1:10 PM CDTAreal Flood AdvisoryFWDErath, Hood, Jack, Palo Pinto, Parker, Somervell and 1 more3 hr
May 11, 1:18 PM CDTSevere Thunderstorm WarningFWDComanche, Mills72 min
May 11, 1:19 PM CDTSpecial Weather StatementFWDDenton, Ellis, Johnson, Tarrant26 min
May 11, 1:37 PM CDTSpecial Weather StatementFWDCooke, Grayson38 min
May 11, 1:37 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise68 min
May 11, 1:41 PM CDTSpecial Weather StatementFWDJohnson, Somervell34 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson76 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills69 min
May 11, 2:16 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas74 min
May 11, 2:28 PM CDTSevere Thunderstorm WarningFWDComanche, Mills32 min
May 11, 2:42 PM CDTSevere Thunderstorm WarningFWDGrayson33 min
May 11, 3:05 PM CDTSevere Thunderstorm WarningFWDFannin70 min
May 11, 3:07 PM CDTSpecial Weather StatementFWDKaufman, Rockwall23 min
May 11, 3:12 PM CDTSevere Thunderstorm WarningFWDHamilton48 min
May 11, 3:20 PM CDTSpecial Weather StatementFWDHunt25 min
May 11, 3:29 PM CDTAreal Flood AdvisoryFWDBosque, Coryell, Hamilton, Lampasas, Mills3 hr
May 11, 3:32 PM CDTSpecial Weather StatementFWDLamar28 min
May 11, 3:43 PM CDTSevere Thunderstorm WarningFWDLamar77 min
May 11, 3:57 PM CDTSpecial Weather StatementFWDBosque33 min
May 11, 4:04 PM CDTSpecial Weather StatementFWDDelta, Hopkins26 min
May 11, 4:15 PM CDTFlash Flood WarningFWDHamilton, Mills2 hr
May 11, 4:43 PM CDTSpecial Weather StatementFWDCoryell32 min
May 11, 4:51 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas54 min
May 11, 5:23 PM CDTSevere Thunderstorm WarningFWDBell, Coryell52 min
May 11, 5:41 PM CDTFlash Flood WarningFWDBell, Coryell2 hr
May 11, 5:53 PM CDTSpecial Weather StatementFWDMcLennan37 min
May 11, 5:58 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan62 min
May 11, 6:23 PM CDTAreal Flood AdvisoryFWDEllis, Henderson, Kaufman, Navarro, Van Zandt2 hr
May 11, 6:57 PM CDTFlash Flood WarningFWDFalls, Limestone, McLennan2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.